# SDR QXEA200400164

- Difficulty date: February 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 5,942 hours, 4,533 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32912104
- Part serial: 326
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 5,179 hours, 3,179 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2454 DIVERSION TO PDX ON FLIGHT FROM SEA TO SBA LEFT HAND BLEED AIR VALVE CYCLES.  REPLACED THE LOAD CONTROL VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
